Do not use depro-provera!!

  1. I am nearing my 2 year depro-provera usage, and i wish i had never used it! I have really heavy periods, and I was excited to get rid of them, but the depro did like the opposite!
    I gained 20 pounds in apprx a month(I read on the website, over 70% of women on it gain 10 pounds+). i feel way depressed, and my sex drive is almost non-exsistant. ALSO i have non-stop periods (with maybe a 3 or 3 day break(. I have had my period now for a month and a half.

    I just wanted to warn any of you girlies who were thinking about taking it- although its fine for somepeople, its making my life hell! :cursing:
     
  2. I'm so sorry!!!!
    i was on the patch for one day and i couldnt stand it!! So i went on the pill and i couldnt be happier....but I've heard that Depro does have a lot of side effects.
     
  3. I had a friend who gained a bunch of weight on depo too. She also would start crying as soon as she'd get her shot.
     
  4. I agree! It is horrible!
    I have an almost 8 year old daughter you can meet if you don't believe me:nogood:
    I had almost non stop periods on it also. I was on it over a year.
     
  5. I gained close to 40lbs in two years!
     
  6. i was on it and had a miserable time too. that's why i went off of it, you should just abandon it for other forms of BC if possible!
     
  7. I'm so sorry to hear that, I'm not a fan of any birth control...... tried a couple and they all made me feel horrible, just not worth it to me.
     
  8. I was on this for about a year. Finally had to get off because i couldn't stand the headaches and chest pains. Then I started to have really black thoughts. Really screwed up thoughts, like my friends weren't really my friends, they were just pretending....I HATED all men, and couldn't stop bashing them, and feeling like I was spiraling downward......

    The doctor said, "Yup! Time to get of it" and it took almost a whole year for those effects to go away completely. I'd never try it again!!
     
  9. I just went off Depo in October.......

    I'm feeling much better but have gained some weight but that is probably due to the holidays ~ that 10 pound gain.
     
  10. I've been on depo for a good 3 yrs and some months now, i think i'm nearing the 4 yr mark ...i've lost count. I'm getting off the shot this month because my doctor thinks i should try something new. I tried to get off depo once before and i got massive headaches and dizziness, my doctor said it was the withdrawal effects...anyone dealt with this? It was so bad that i decided, ok time to get another shot...i couldnt deal with it.
     
  11. I was on it for like 7 months but as soon as I went off it I had two periods within the same month and a bad yeast infection :censor: It was AWFUL!! But I'm back to normal and considering the IUD.
     
  12. Everyone is different - I work at a clinic and there are a handful of women who have been on it for years with no problems. However, it isn't the most highly recommended form of birth control due to its effect on calcium levels, appetite and the fact that if you have an allergic reaction to it, nothing can really be done - you have to wait it out!
     
  13. I gained 10 solid pounds when I had the depo shot and never had a period, I only took the 1 shot and decided no this was not for me. Those 10 pounds are all fat too and for me almost impossible to get rid of.
     
  14. My period lasted 6 weeks when I was on the shot!
     
  15. WOW. Thanks for this warning! My friend was on it for a while and she had the normal symptoms, but nothing like what you guys are saying! I'm definitely staying far away from this shot as possible!